American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 258 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Daniil Proskurin. Homogeneous ideals in Wick $*$-algebras. Proc. Amer. Math. Soc. 126 (1998) 3371-3376. MR 1443406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Terry A. Loring. $C^\ast$-algebras that are only weakly semiprojective. Proc. Amer. Math. Soc. 126 (1998) 2713-2715. MR 1443393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Douglas R. Farenick and Hongding Zhou. The structure of $C^*$-extreme points in spaces of completely positive linear maps on $C^*$-algebras. Proc. Amer. Math. Soc. 126 (1998) 1467-1477. MR 1443384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Alex Kumjian. Fell bundles over groupoids. Proc. Amer. Math. Soc. 126 (1998) 1115-1125. MR 1443836.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[95] Tsuyoshi Kajiwara and Yasuo Watatani. Crossed products of Hilbert C$^\ast$-bimodules by countable discrete groups. Proc. Amer. Math. Soc. 126 (1998) 841-851. MR 1423344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Robin Harte and Carlos Hernández. On the Taylor spectrum of left-right multipliers. Proc. Amer. Math. Soc. 126 (1998) 397-404. MR 1423309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Gerard J. Murphy. Products of positive operators. Proc. Amer. Math. Soc. 125 (1997) 3675-3677. MR 1415356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Takahiro Sudo. Stable rank of the reduced $C^*$-algebras of non-amenable Lie groups of type I. Proc. Amer. Math. Soc. 125 (1997) 3647-3654. MR 1415371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Raúl E. Curto and Carlos Hernández G.. A joint spectral characterization of primeness for C$^*$-algebras. Proc. Amer. Math. Soc. 125 (1997) 3299-3301. MR 1403120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Gert K. Pedersen. A strict version of the non-commutative Urysohn Lemma. Proc. Amer. Math. Soc. 125 (1997) 2657-2660. MR 1389532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Huaxin Lin. Type I $C^*$-algebras of real rank zero. Proc. Amer. Math. Soc. 125 (1997) 2671-2676. MR 1396987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Huu Hung Bui. A Hilbert $C^{*}$-module method for Morita equivalence of twisted crossed products. Proc. Amer. Math. Soc. 125 (1997) 2109-2113. MR 1376752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Rune Kleveland. Mixing properties of one-dimensional cellular automata. Proc. Amer. Math. Soc. 125 (1997) 1755-1766. MR 1363428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Huu Hung Bui. Crossed products of Hilbert $C*$-modules. Proc. Amer. Math. Soc. 125 (1997) 1341-1348. MR 1363451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] David P. Blecher. Continuous functions on compact groups. Proc. Amer. Math. Soc. 125 (1997) 1177-1185. MR 1363447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Ruy Exel and Marcelo Laca. Continuous Fell bundles associated to measurable twisted actions. Proc. Amer. Math. Soc. 125 (1997) 795-799. MR 1353382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Bojan Magajna. Hilbert $C^*$-modules in which all closed submodules are complemented. Proc. Amer. Math. Soc. 125 (1997) 849-852. MR 1346981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] John Daughtry, Alan Lambert and Barnet Weinstock. Invariance of spectrum for representations of $\mathrm{C}*$-algebras on Banach spaces. Proc. Amer. Math. Soc. 125 (1997) 189-198. MR 1346968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Don Hadwin and Terry A. Loring. Normal operators in $C*$-algebras without nice approximants. Proc. Amer. Math. Soc. 125 (1997) 159-161. MR 1371125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Douglas R. Farenick. Irreducible positive linear maps on operator algebras. Proc. Amer. Math. Soc. 124 (1996) 3381-3390. MR 1340385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] J. M. Isidro and A. Rodríguez Palacios. On the definition of real $W*$-algebras. Proc. Amer. Math. Soc. 124 (1996) 3407-3410. MR 1343702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Valentin Deaconu. Generalized Cuntz-Krieger algebras. Proc. Amer. Math. Soc. 124 (1996) 3427-3435. MR 1343688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Lawrence A. Harris and Richard V. Kadison. Affine mappings of invertible operators. Proc. Amer. Math. Soc. 124 (1996) 2415-2422. MR 1340389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] L. J. Bunce and J. D. Maitland Wright. A topological characterization of linearity for quasi-traces. Proc. Amer. Math. Soc. 124 (1996) 2377-2381. MR 1322914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Renato Spigler and Marco Vianello. WKB-type approximations for second-order differential equations in $C*$-algebras. Proc. Amer. Math. Soc. 124 (1996) 1763-1771. MR 1327046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Alexander Kumjian, Iain Raeburn and Dana P. Williams. The equivariant Brauer groups of commuting free and proper actions are isomorphic. Proc. Amer. Math. Soc. 124 (1996) 809-817. MR 1301034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Sze-kai Tsui. Completely positive module maps and completely positive extreme maps . Proc. Amer. Math. Soc. 124 (1996) 437-445. MR 1301050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Cho-Ho Chu and Masaharu Kusuda. On factor states of $C^*$-algebras and their extensions. Proc. Amer. Math. Soc. 124 (1996) 207-215. MR 1291765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Satoshi Kawakami and Yasuo Watatani. The multiplicativity of the minimal index of simple $C\sp \ast$-algebras . Proc. Amer. Math. Soc. 123 (1995) 2809-2813. MR 1264818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Ja A Jeong. Purely infinite simple $C\sp \ast$-crossed products . Proc. Amer. Math. Soc. 123 (1995) 3075-3078. MR 1273502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 258 found      Go to page: 1 2 3 4 5 6 7 > >>